Alert archive / Pennsylvania / Wind Advisories in 2008
Wind Advisory 10, NWS State College, PA
NWS State College, PA issued this wind advisory at Dec 7, 2008, 9:56 AM EST for 16 counties in Pennsylvania. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2008, 9:56 AM EST (14:56 UTC)
- Expired
- Dec 7, 2008, 8:24 PM EST
- In force
- 10 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 104 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 2.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1303 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -193 m²/s²
- 0-3 km storm-relative helicity
- -192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCTP 071456 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 956 AM EST SUN DEC 7 2008 PAZ027-028-036-049>053-056>059-063>066-080300- /O.NEW.KCTP.WI.Y.0010.081207T1456Z-081208T0300Z/ MIFFLIN-JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 956 AM EST SUN DEC 7 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. WEST TO NORTHWEST WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON. EXPECT THE WINDS TO BE SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 50 MPH AT TIMES. THE WINDS SHOULD SUBSIDE A BIT LATER THIS EVENING...BUT WILL REMAIN BREEZY ALL NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WIND GUSTS MAY ALSO BREAK BRANCHES FROM TREES AND CREATE ISOLATED...MINOR DAMAGE. USE EXTRA CAUTION WHEN TRAVELING. $$ DANGELO
2 follow-up statements
000 WWUS71 KCTP 071944 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 244 PM EST SUN DEC 7 2008 PAZ027-028-036-049>053-056>059-063>066-080300- /O.CON.KCTP.WI.Y.0010.000000T0000Z-081208T0300Z/ MIFFLIN-JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 244 PM EST SUN DEC 7 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. STRONG WEST TO NORTHWEST WINDS WILL CONTINUE EARLY THIS EVENING. EXPECT THE WINDS TO BE SUSTAINED AT 15 TO 25 MPH WITH GUSTS UP TO 45 OR 50 MPH AT TIMES. THE WINDS SHOULD SUBSIDE A BIT LATER THIS EVENING...BUT WILL REMAIN BREEZY FOR MOST OF THE NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WIND GUSTS MAY ALSO BREAK BRANCHES FROM TREES AND CREATE ISOLATED...MINOR DAMAGE. USE EXTRA CAUTION WHEN TRAVELING. $$ DANGELO
000 WWUS71 KCTP 080124 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 824 PM EST SUN DEC 7 2008 PAZ027-028-036-049>053-056>059-063>066-080230- /O.CAN.KCTP.WI.Y.0010.000000T0000Z-081208T0300Z/ MIFFLIN-JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 824 PM EST SUN DEC 7 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND ADVISORY. WHILE SUSTAINED WINDS AND GUSTS HAVE DECREASED BELOW ADVISORY CRITERIA... BRISK CONDITIONS WILL PERSIST THROUGH LATE TONIGHT WITH NORTHWEST WINDS BLOWING 15 TO 30 MPH. COMBINED WITH AIR TEMPERATURES DROPPING THROUGH THE LOWER 20S...WIND CHILLS IN THE SINGLE DIGITS ABOVE ZERO WILL BE COMMON THROUGH LATE TONIGHT. $$ DEVOIR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Dec 7, 8:21 AM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Dec 7, 8:21 AM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 821 AM EST SUN DEC 7 2008 .SYNOPSIS... A STRONG COLD FRONT WILL SWEEP THROUGH CENTRAL PENNSYLVANIA EARLY THIS MORNING. HIGH PRESSURE WILL BUILD IN FOR MONDAY. A DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS EARLY NEXT WEEK WILL LIKELY TRACK JUST WEST OF PENNSYLVANIA TUESDAY NIGHT OR EARLY WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... STRONG COLD FRONT PUSHING THRU CENTRAL PA ATTM...ACCOMPANIED BY SNOW SQUALLS. STRONG LARGE SCALE FORCING ASSOCIATED WITH UPPER TROF WILL LIKELY SUSTAIN THE SQUALLS WELL EAST OF THE ALLEGHENIES...PERHAPS PRODUCING BLACK ICE/TRAVEL ISSUES ACROSS PORTIONS OF THE SUSQ VALLEY THIS AM. IR IMAGERY SHOWING COOLING TOPS ON DEVELOPING LAKE EFFECT STREAMERS OVR LK ERIE...WHICH WILL BE AFFECTING THE NW MTNS TDY AS FAVORABLE FLOW WITH HURON CONNECTION SETS UP. LAKE/850 TEMP DIFF ARND 20C INDICATE THE LIKELIHOOD OF LOCALLY HVY SHSN/SQUALLS IN FAVORED SNOW BELT OF NW WARREN CO. DUE TO DRY AIRMASS /GEFS PWATS -1SD TO -2SD/...MODEL QPF FAIRLY LIGHT. HOWEVER...HIGH SNOW/WATER RATIOS OF NR 20/1 SHOULD RESULT IN SEVERAL INCHES OF ADDITIONAL ACCUM OVR NW WARREN COUNTY. THE WINDS MAY MAKE IT TOUGH TO PILE UP BIG SNOWS...BUT IT WILL ALSO ADD TO THE DISCOMFORT WITH SUB ZERO WIND CHILLS AND CREATE SOME BLOWING SNOW. CAN/T RULE OUT ADDITIONAL SHSN/SQUALLS ACROSS THE SUSQ VALLEY TDY...EVEN IN WAKE OF COLD FRONT...AS STEEP LOWER TROPOSPHERIC LAPSE RATES LAST THRU THE AFTN. GIVEN TEMPS EXPECTED NR THE FREEZING MARK OVR SUSQ VALLEY...WILL HAVE TO WATCH FOR BLACK ICE/TRAVEL ISSUES IF SQUALLS MATERIALIZE. COLDEST AIRMASS OF THIS WINTER SEASON WILL BE UPON CENTRAL PA BY THIS AFTN. AFTER MORNING HIGHS ARE REACHED...ENS MEAN 850 TEMPS SUGGEST MID AFTN TEMPS RANGING FROM JUST THE UTEENS OVR THE ALLEGHENIES...TO NEAR 32F OVER THE LOWER SUSQ. IN ADDITION...TIGHTENING PRES GRAD IN WAKE OF BOMBING COASTAL LOW WILL RESULT IN STRONG/GUSTY NW WINDS. BUFKIT DATA SUGGEST THE ENTIRE REGION WILL EXPERIENCE GUSTS TO ARND 40MPH...CREATING AFTN WIND CHILLS FROM NR ZERO OVR THE ALLEGHENIES...TO TEENS SUSQ VALLEY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... LK EFF AND UPSLOPE SHOULD BE ON THE WANE TONIGHT AS HI PRES RIDGE BUILDS IN. -SHSN LIKELY TO LINGER ALL NIGHT IN THE NW. HOWEVER...SIG ACCUMS SHOULD BE DONE BY ARND 06Z MONDAY AS INVERSION HEIGHTS FALL. ENS DATA SUGGESTS A BIT OF -SN COULD DEVELOP OVR NW PA LATE MONDAY...AS HI PRES RETREATS OFF THE EAST COAST AND WAA/ISENTROPIC LIFT DEVELOPS ACROSS THE LOWER GRT LKS. INCREASING CLOUD COVER MONDAY WON/T ALLOW TEMPS TO RECOVER MUCH FROM COLD START WITH READINGS LIKELY TO REMAIN BLW 0C ACROSS ALL BUT THE LOWER SUSQ VALLEY. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... 00Z NAEFS CONTINUES TO TRACK MID WEEK STORM SYSTEM WEST OF PA...RESULTING IN MOSTLY RAIN FOR THE BULK OF THE CWA. RESIDUAL COLD AIR WILL LIKELY PRODUCE AN INITIAL PERIOD OF LGT SNOW/ICE OVR CENTRAL/NORTHERN PA MON NITE/EARLY TUESDAY. HOWEVER...PLUME DATA INDICATES BULK OF PRECIP WILL FALL AS RAIN TUES NITE/EARLY WED...AS ANOMALOUS SOUTHERLY LL JET/PWATS LIFT OVR THE AREA. NAEFS DATA CONTINUES TO INDICATE THIS WILL BE A SIG PRECIP EVENT CENTERED ARND 06Z DEC 10...WITH GREATER THAN ONE INCH OF RAIN LIKELY ACROSS MOST OF CENTRAL PA. WILL CONTINUE TO LEAN TOWARD THE 00Z NAEFS...WHICH PLAYS DOWN CHC OF COASTAL STORM LATE WEEK...INSTEAD FAVORING A RETURN TO A COLD AND DRY PATTERN. HOWEVER...WILL LEAVE CHC POPS IN FCST ACROSS SE PA THRU THURSDAY...GIVEN THE OPERATIONAL EC SOLUTION. && .AVIATION /13Z SUNDAY THROUGH THURSDAY/... SNOW SHOWERS LINGER INTO LATE AFT AT KJST/KBFD AS LAKE EFFECT PERSISTS WHILE HIGH PRESSURE BUILDS TOWARDS THE AREA. STRONG PRESSURE GRADIENT WILL KEEP WINDS UP WITH SFC WINDS NEARING 20 MPH WITH GUSTS UP TO 35 KT. MVFR AND EVEN IFR CONDITIONS LIKELY AT THESE SITES. REST OF THE AREA SHOULD BE MAINLY VFR TODAY...AFTER ABOUT 15Z. ZONAL FLOW WITH WEAK MID LEVEL DYNAMICS KEEPS MENTION OF SNOW SHOWERS IN THE FORECAST FOR THE HIGHER TERRAIN ON MON WHILE THE REMAINDER OF THE AREA WILL SEE PARTLY/MOSTLY SUNNY SKIES. THEN A MORE SIGNIFICANT SYSTEM WILL PROVIDE REDUCED CIGS/VSBYS MAINLY WED INTO THU...BRINGING A MIXED BAG OF PRECIPITATION TO THE AREA. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 1 AM EST MONDAY FOR PAZ005-010- 033. LAKE EFFECT SNOW WARNING UNTIL 1 AM EST MONDAY FOR PAZ004. && SYNOPSIS...FITZGERALD NEAR TERM...FITZGERALD SHORT TERM...FITZGERALD LONG TERM...FITZGERALD AVIATION...BEACHLER/MARTIN/RXR
Hazardous weather outlook, Dec 7, 6:20 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 620 AM EST SUN DEC 7 2008 PAZ004-081130- WARREN- 620 AM EST SUN DEC 7 2008 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-010-081130- MCKEAN-ELK- 620 AM EST SUN DEC 7 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033-081130- SOMERSET- 620 AM EST SUN DEC 7 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-011-012-017>019-024>028-034>037-041-042-045-046-049>053- 056>059-063>066-081130- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD- FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 620 AM EST SUN DEC 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 7, 4:52 AM EST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 452 AM EST SUN DEC 7 2008 PAZ012-019-026>028-041-045-046-049-050-052-071045- HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SNYDER PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA- 452 AM EST SUN DEC 7 2008 ...A SNOW SQUALL WILL AFFECT EASTERN CENTRE...MIFFLIN...NORTHEASTERN HUNTINGDON...NORTHERN JUNIATA...NORTHWESTERN NORTHUMBERLAND... SNYDER...SOUTHEASTERN CLINTON...SOUTHERN LYCOMING AND UNION COUNTIES... AT 448 AM EST...A SNOW SQUALL WAS ALONG A LINE FROM JERSEY SHORE TO LOCK HAVEN TO BELLEFONTE TO 10 MILES SOUTHWEST OF STATE COLLEGE...MOVING EAST AT 35 MPH. WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS SNOW SQUALL. THE SNOW WILL RAPIDLY REDUCE VISIBILITIES AND COULD CREATE ICY CONDITIONS IF THE ROAD SURFACE IS UNTREATED. THIS SNOW SQUALL WILL BE NEAR WHIPPLE DAM STATE...REBERSBURG...AND MACKEYVILLE AROUND 500 AM...POTTERS MILLS...POE VALLEY STATE PARK... MILLHEIM...AND MCALEVYS FORT AROUND 505 AM...SEVEN MOUNTAINS... LOGANTON AND COLLOMSVILLE AROUND 510 AM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 161 AND 216...I-180 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...ROUTE 11...ROUTE 15...ROUTE 22/522...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE ROAD 26... STATE ROAD 45...STATE ROAD 120. USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS POTENTIALLY DANGEROUS SNOW SQUALL. CONSIDER DELAYING TRAVEL UNTIL THE SQUALL PASSES YOUR LOCATION. FORECASTER: RXR
Special weather statement, Dec 7, 5:49 AM EST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 549 AM EST SUN DEC 7 2008 PAZ024>028-036-046-049>053-056>059-063-071145- BLAIR PA-CAMBRIA PA-COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA- HUNTINGDON PA-JUNIATA PA-LEBANON PA-MIFFLIN PA-MONTOUR PA- NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA- SOUTHERN LYCOMING PA-UNION PA- 549 AM EST SUN DEC 7 2008 ...A SNOW SQUALL WILL AFFECT COLUMBIA...DAUPHIN...EAST CENTRAL CAMBRIA...EASTERN SNYDER...EASTERN UNION...JUNIATA...MONTOUR...NORTH CENTRAL FRANKLIN...NORTHERN CUMBERLAND...NORTHERN LEBANON... NORTHUMBERLAND...PERRY...SCHUYLKILL...SOUTHEASTERN LYCOMING... SOUTHERN BLAIR...SOUTHERN HUNTINGDON AND SOUTHWESTERN MIFFLIN COUNTIES... AT 542 AM EST...A SNOW SQUALL WAS ALONG A LINE FROM MONTOURSVILLE TO LEWISBURG TO SELINSGROVE TO 20 MILES EAST OF LEWISTOWN TO 20 MILES SOUTHEAST OF HUNTINGDON TO HOLLIDAYSBURG...MOVING EAST AT 35 MPH. WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS SNOW SQUALL. THE SNOW WILL RAPIDLY REDUCE VISIBILITIES AND COULD CREATE ICY CONDITIONS IF THE ROAD SURFACE IS UNTREATED. THIS SNOW SQUALL WILL BE NEAR DANVILLE...NEWPORT...AND BLAIN AROUND 615 AM...SHENANDOAH...PINE GROVE...HARRISBURG...AND ORBSONIA AROUND 630 AM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 206 AND 234...I-78 BETWEEN MILE MARKERS 0 AND 8...I-80 BETWEEN MILE MARKERS 206 AND 247...I-81 BETWEEN MILE MARKERS 43 AND 139...I-83 BETWEEN MILE MARKERS 40 AND 50...I-99 BETWEEN MILE MARKERS 18 AND 35...I-180 BETWEEN MILE MARKERS 1 AND 14...AND ALL OF I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...STATE HIGHWAY 147...ROUTE 11...ROUTE 11/15...ROUTE 15... ROUTE 22...ROUTE 22/522...ROUTE 209...ROUTE 220...ROUTE 322...ROUTE 322/22...ROUTE 422...ROUTE 522...STATE ROAD 45...STATE ROAD 61... STATE ROAD 309. USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS POTENTIALLY DANGEROUS SNOW SQUALL. CONSIDER DELAYING TRAVEL UNTIL THE SQUALL PASSES YOUR LOCATION. FORECASTER: RXR
Nearby
Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.